# SDR SWAA2014070329632

- Difficulty date: June 14, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB CRACKED AT STATION 114, BETWEEN STRINGER 2 & 3.  REPAIRED RIB IAW EA.
